Jeremiah Buckley
Jeremiah Buckley
Lecturer in Analysis, King's College London
Verified email at
Cited by
Cited by
On the number of nodal domains of toral eigenfunctions
J Buckley, I Wigman
Annales Henri Poincaré 17 (11), 3027-3062, 2016
Gap probabilities for the cardinal sine
J Antezana, J Buckley, J Marzo, JF Olsen
Journal of Mathematical Analysis and Applications 396 (2), 466-472, 2012
Hole probability for zeroes of Gaussian Taylor series with finite radii of convergence
J Buckley, A Nishry, R Peled, M Sodin
Probability Theory and Related Fields 171 (1-2), 377-430, 2018
Fluctuations in the zero set of the hyperbolic Gaussian analytic function
J Buckley
International Mathematics Research Notices 2015 (6), 1666-1687, 2015
Random zero sets of analytic functions and traces of functions in Fock spaces
J Buckley
Universitat de Barcelona, 2013
The winding of stationary Gaussian processes
J Buckley, N Feldheim
Probability Theory and Related Fields 172 (1-2), 583-614, 2018
Gaussian analytic functions in the unit ball
J Buckley, X Massaneda, B Pridhnani
Israel Journal of Mathematics 209 (2), 855-881, 2015
Traces of functions in Fock spaces on lattices of critical density
J Buckley, X Massaneda, J Ortega‐Cerdà
Bulletin of the London Mathematical Society 44 (2), 222-240, 2012
Fluctuations of the increment of the argument for the Gaussian entire function
J Buckley, M Sodin
Journal of Statistical Physics 168 (2), 300-330, 2017
Inhomogeneous random zero sets
J Buckley, X Massaneda, J Ortega-Cerdà
Indiana University Mathematics Journal, 739-781, 2014
The system can't perform the operation now. Try again later.
Articles 1–10